Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Comments on an $ L\sp 2$ inequality of A. K. Varma involving the first derivative of polynomials

Author: Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 111 (1991), 955-959
MSC: Primary 26D15
MathSciNet review: 1039265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {t_n}$ be a trigonometric polynomial of degree $ n$ with real coefficients, and let $ w\left( x \right) \in {C^2}\left[ {0,\pi } \right]$ be nonnegative. Employing a well-known result of G. Szegö, we study the extremal property of the integral

$\displaystyle \int_0^\pi {{{\left( {{{t'}_n}\left( x \right)} \right)}^2}w\left( x \right)dx} ,$

subject to the constraint $ {\left\Vert {{t_n}} \right\Vert _\infty } \leq 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15

Retrieve articles in all journals with MSC: 26D15

Additional Information

PII: S 0002-9939(1991)1039265-9
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia